# SDR USAA980176

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N282AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 23115
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corrosion
- Location: Bs 967
- Part time: 39,966 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROA - DURING CX-4 CHECK VISUAL INSPECTION, FOUND 1.333 INCH BY 2.5 INCH CORROSION BS 967 STRINGER 25 LEFT.  REMOVED CORROSION AND INSTALLED STRINGER SPLICE.  REPAIRED PER SRM 53-10-3 FIG 9.  (M)
